# SDR NACA20040023

- Difficulty date: June 6, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N42NC
- Make and model: Aerosp ATR-42
- Aircraft serial: 067
- Aircraft time: 22,282 hours, 22,620 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose
- Part number: MS27370G0125
- Condition: Ruptured
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

GREEN HYDRAULIC SYSTEM LOW LEVEL INDICATION UPON GEAR RETRACTION AFTER TAKEOFF.  REPLACED LEFT MAIN LANDING GEAR UP LINE AT ACTUATOR FOR BEING RUPTURED.  CHECKED GOOD.
